# SDR 9511069907

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED DURING CRUISE FLIGHT ENROUTE MEM-MIA.  CABIN ALTITUDE REACHED 11,000 FEET AND CAPTAIN DECLARED AN EMERGENCY.  OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  PRESSURIZATION WAS REGAINED THROUGH MANUAL CONTROL AND FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
